# SDR MALA050321

- Difficulty date: April 6, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 15,345 hours, 16,717 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND RAIL ASSEMBLY P/N 7253710-871 BETWEEN FS 258 AND LBL 36 IS CORRODED OUT OF LIMITS AND HAS BEEN REPLACED IAW SRM 51-40-21 AND 51-40-22.
